# SDR JJBA20250210015

- Difficulty date: February 4, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE 1, AT FRAME 14 AND STR 16L, REINFORCEMENT ANGLE FOUND CRACKED. AT CF1, AT FR 14 STR 16L REINFORCEMENT ANGLE REMOVED FOR REPLACEMENT. AT CF1 AT FR14 STR 16L REINFORCEMENT ANGLE REPLACED
